# SDR 2022FA0000483

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: General aviation
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Component: O2 Regulator
- Component part number: 551010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE FINAL INSPECTION OF THIS REGULATOR AND OTHERS (S/N P11101156), WHEN SIDE LOAD WAS PLACED ON THE SHUTOFF VALVE, THE VALVE LEAKED.  THIS SIDE LOAD PRESSURE IS NOT PART OF THE FUNCTIONAL TEST OF THE VALVE, BUT NOTICED DURING THE INSPECTION.  THE MANUAL DOES NOT HAVE YOU CHECK FOR THIS.  IT IS CONCERNING THAT AN ACCIDENTAL SIDE LOAD APPLIED TO THE VALVE WHILE IN THE AIRCRAFT MAY CAUSE A LEAK OXYGEN, CAUSING A FIRE.  THE MANUFACTURER WAS NOTIFIED OF THIS AND INFORMED US THAT THIS WAS NOT A PART OF THE FUNCTIONAL TEST AND TO NOT APPLY A SIDE LOAD TO THE VALVE.
